# SDR AALA202507041641

- Difficulty date: June 28, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TRAILING EDGE ON TOP SKIN OVERHANG LOWER SURFACE AT LEVEL RIB 14 ON LH WING. MAINTENANCE PERFORMED INTERIM REPAIR LOC. ON TRAILING EDGE OVERHANG AREA  AT LEVEL RIB 14 IAW EA 364685.
